# SDR USAA040670

- Difficulty date: August 20, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Fuselage
- Part time: 52,643 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SUPPORT HAS 15 OVERSIZED HOLES, BS 540 BETWEEN RIGHT INBOARD AND OUTBOARD SEAT TRACKS.  REMOVED AND REPLACED FLOOR SUPPORT PER SRM 53-00-52.  (M)
